MathSciNet Relay Station
MathSciNet bibliographic data
MR556414 (81b:60076) 60J55 (26A27 60G15 60G17)
Geman, Donald; Horowitz, Joseph Occupation densities. Ann. Probab. 8 (1980), no. 1, 1–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement